When the pollen count’s up, don’t be brought down! At Chemist Direct you can find tablets, sprays and eye drops from all the top hay fever brands with Up to 25% Off. Also offer a generic range of tablets, which have the same active ingredient as the branded version, but at a fraction of the price.
30 Days Allergy & Hayfever Relief x6- These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as an active ingredient to protect your body from allergy symptoms caused by hay fever, skin allergies, dust/mould allergies, or pet allergies.
Zirtek Allergy relieves the unpleasant symptoms and discomfort of hayfever and other allergies, such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes and itchy skin rashes.